# SDR IPXA10M63929

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Engine: Pwa PW4460
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT ARM, HANDLE IN THE 6 O'CLOCK POSITION IN NORMAL MODE. PERFORMED OPS TEST OF BOTH L1 AND R1 DOORS BOTH INSIDE/OUTSIDE. FOUND BOTH L1 AND R1 DOORS ARM/DISARM AND OPEN CLOSE IAW 52-10-1-2. THIS CLEARS DEFERRAL M443194.
